Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 256584, 4 pages
http://dx.doi.org/10.1155/2014/256584
Research Article

Lifetime Prevalence of Psychiatric Disorders among Parents of Children with Bipolar I Disorder: Parental Difference

1Clinical Psychiatry Research Center, Tabriz University of Medical Sciences, Tabriz, Iran
2Department of Psychiatry, Razi University Hospital, Elgoli Road, Tabriz 51677, Iran
3Tabriz University of Medical Sciences, Tabriz 51677, Iran

Received 25 July 2014; Accepted 6 October 2014; Published 9 November 2014

Academic Editor: Paolo Brambilla

Copyright © 2014 Shahrokh Amiri et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shahrokh Amiri, Mohammad Ali Ghoreishizadeh, Yasaman Alavizadeh, and Farnaz Saedi, “Lifetime Prevalence of Psychiatric Disorders among Parents of Children with Bipolar I Disorder: Parental Difference,” The Scientific World Journal, vol. 2014, Article ID 256584, 4 pages, 2014. doi:10.1155/2014/256584